# SDR QXEA2011092900915

- Difficulty date: September 20, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 290-327
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LT SIDE ICE SHIELD, FOUND 6 EA NUT PLATES CORRODED FROM STA X290.000 TO 327.000.  REMOVED BRACKETS WITH NUT PLATES, REMOVED NUT PLATES AND INSTALLED NEW NUT PLATES AND BRACKET IAW SRM 51-42-05-02-01.
